RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakovleva, Tat'yana Igorevna

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:61
Abstract pages:884
Full texts:318
References:147
E-mail:

http://www.mathnet.ru/eng/person134840
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Evgeny K. Leinartas, Tatiana I. Yakovleva, “The Cauchy problem for multidimensional difference equations and the preservation of the hierarchy of generating functions of its solutions”, J. Sib. Fed. Univ. Math. Phys., 11:6 (2018),  712–722  mathnet  isi
2. Evgeny K. Leinartas, Tatiana I. Yakovleva, “On formal solutions of the Hörmanderís initial-boundary value problem in the class of Laurent series”, J. Sib. Fed. Univ. Math. Phys., 11:3 (2018),  278–285  mathnet  isi
2017
3. T. I. Yakovleva, “Well-posedness of the Cauchy problem for multidimensional difference equations in rational cones”, Sibirsk. Mat. Zh., 58:2 (2017),  468–480  mathnet  elib; Siberian Math. J., 58:2 (2017), 363–372  isi  elib  scopus
2016
4. E. K. Leĭnartas, T. I. Nekrasova, “Constant coefficient linear difference equations on the rational cones of the integer lattice”, Sibirsk. Mat. Zh., 57:1 (2016),  98–112  mathnet  mathscinet  elib; Siberian Math. J., 57:1 (2016), 74–85  isi  scopus
2015
5. Tatiana I. Nekrasova, “On the Cauchy problem for multidimensional difference equations in rational cone”, J. Sib. Fed. Univ. Math. Phys., 8:2 (2015),  184–191  mathnet
2014
6. T. I. Nekrasova, “On the Hierarchy of Generating Functions for Solutions of Multidimensional Difference Equations”, The Bulletin of Irkutsk State University. Series Mathematics, 9 (2014),  91–102  mathnet
2013
7. T. I. Nekrasova, “Sufficient conditions of algebraicity of generating functions of the solutions of multidimensional difference equations”, The Bulletin of Irkutsk State University. Series Mathematics, 6:3 (2013),  88–96  mathnet
2012
8. Tatyana I. Nekrasova, “Cauchy problem for multidimensional difference equations in lattice cones”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012),  576–580  mathnet
2010
9. T. I. Nekrasova, A. M. Frank, “Nonlinear wave dispersion in the particle method for incompressible fluid”, Vychisl. Metody Programm., 11:3 (2010),  228–233  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019